# SDR SWAA2022112160622

- Difficulty date: October 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) 2022-585371 / [01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) IAW B737-700 AMM 33-51-15-400-802;[02] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) IAW B737-700 AMM 33-51-15-400-802
